... sensations around my mouth. It
Tardive dyskinesia while rare is a very real condition and one which needs to be addressed immediately. If you think you are having adverse side effects from the Abilify contact your doctor as soon as possible and make an informed decisions whether to continue with this medication or try something else. I can't tell from your post what exactly you are experiencing and though I doubt it is tardive dyskinesia, it still warrants a call to the doc.
Hello waterboy600. I agree with the Ladies. Tardive Dyskinesia is usually always brought on as a condtion of having been on a drug, say an antipsychotic (where its known to happen more than the other drug families) for a long period of time and It is a direct effect of taking that drug. Best of wishes to you, pledge
thanks for your replies. At the moment I am trying to decide if this symptom is being caused by my OCD/anxiety, but I could have sworn it was the drug causing tingling on the lips and mouth twitches.
A few days ago I told myself, "you know what, this is probably me doing this to myself", but when I took another dose i got tingling all around my mouth and lips. My lips felt like they were quivering and still do at times. I don't know what to think as I am a few days out from stopping the med, yet I can't stop worrying about it. Thanks for your replies. What kind of meds are used for OCD?
I would like to find an attorney that can help me out. I was given Abilify for treatment of PTSD and depression by the military at Walter Read Medical Center, once I was taken off the medication the symptoms started and got worse. I am now treated every 90 days with very painful Botox Injections to the face, neck, back and shoulders. My diagnosis was made by the Mayo Clinic Rochester MN, and treatment started there however the military VA took over after the first six months.
Wow that hit home. My wife was just put into ICU after taking 5 doses of abilify. Not only did all her symptoms hit with tardive diskinesia, she also hit home with distonia. I don't care who wishes to argue but this was an official diagnosis from the emergency care physician. I think its a horrible drug and seeing the way she is with her tongue stuck out involuntarily, would not wish this on anyone. I know its only my opinion but if people actually knew the percentage rate of development of this problem I think they would know that they outweigh the positive effects of the drug. Being allowed to peddle this sh!t o people as some sort of wonder drug should be against the law. I DO NOT RECOMMEND THIS DRUG TO ANY ONE PERSON OR PERSONS.
I took abilify 15mg daily for 3 yrs. Developed a constant chewing motion which lead to TMJ, also lost a great deal of my sense of smell. Does anyone know of a class action lawsuit regarding the damage this drug does? Its been 5 mos since I stopped taking it and still have side effects, constant tongue movement, and sense of smell has not returned.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2011 • 2 answers
Posted 11 Jan 2014 • 2 answers
I have tardive dyskinesia, probably from taking 30 mgs of Abilify for many years. It started when I?
Posted 7 Apr 2015 • 4 answers
Posted 3 Apr 2016 • 1 answer
Tardive Dyskinesia - has anyone pursued anything legally against Abilify. who knows a laywer who is?
Posted 10 Jun 2016 • 2 answers